`a`
Related Articles
1

Approximation of random invariant manifolds for a stochastic Swift-Hohenberg equation

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 1701 - 1715, 2016

Yanfeng Guo - (email), Jinqiao Duan - (email), Donglong Li - (email)

 Abstract       References       Full Text      Related Articles

2

Ghosts of bump attractors in stochastic neural fields: Bottlenecks and extinction

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 7, Pages : 2211 - 2231, 2016

Zachary P. Kilpatrick - (email)

 Abstract       References       Full Text      Related Articles

3

Time-inconsistent optimal control problem with random coefficients and stochastic equilibrium HJB equation

Mathematical Control and Related Fields  Volume 5, Issue 3, Pages : 651 - 678, 2015

Haiyang Wang - (email), Zhen Wu - (email)

 Abstract       References       Full Text      Related Articles

4

Diffusion limit for the radiative transfer equation perturbed by a Wiener process

Kinetic and Related Models  Volume 8, Issue 3, Pages : 467 - 492, 2015

Arnaud Debussche - (email), Sylvain De Moor - (email), Julien Vovelle - (email)

 Abstract       References       Full Text      Related Articles

5

The obstacle problem for quasilinear stochastic PDEs with non-homogeneous operator

Discrete and Continuous Dynamical Systems  Volume 35, Issue 11, Pages : 5185 - 5202, 2015

Laurent Denis - (email), Anis Matoussi - (email), Jing Zhang - (email)

 Abstract       References       Full Text      Related Articles

6

Some linear-quadratic stochastic differential games for equations in Hilbert spaces with fractional Brownian motions

Discrete and Continuous Dynamical Systems  Volume 35, Issue 11, Pages : 5435 - 5445, 2015

Tyrone E. Duncan - (email)

 Abstract       References       Full Text      Related Articles

7

Schrödinger equation with noise on the boundary

DCDS Supplements  Volume 2013, Issue special, Pages : 791 - 796, 2013

Frank Wusterhausen - (email)

 Abstract       References       Full Text      Related Articles      

8

Invariance for stochastic reaction-diffusion equations

Evolution Equations and Control Theory  Volume 1, Issue 1, Pages : 43 - 56, 2012

Piermarco Cannarsa - (email), Giuseppe Da Prato - (email)

 Abstract       References       Full Text      Related Articles

9

Diffusion limit for a stochastic kinetic problem

Communications on Pure and Applied Analysis  Volume 11, Issue 6, Pages : 2305 - 2326, 2011

Arnaud Debussche - (email), Julien Vovelle - (email)

 Abstract       References       Full Text      Related Articles

10

Inertial manifolds for stochastic pde with dynamical boundary conditions

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 831 - 846, 2010

Peter Brune - (email), Björn Schmalfuss - (email)

 Abstract       References       Full Text      Related Articles

11

Some topics in stochastic control

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 4, Pages : 1361 - 1373, 2010

Tyrone E. Duncan - (email)

 Abstract       Full Text      Related Articles